Strongly Connected Spanning Subgraphs with the Minimum Number of Arcs in Quasi-transitive Digraphs. / Bang-Jensen, J.; Huang, J.; Yeo, Anders.

In: SIAM Journal on Discrete Mathematics, Vol. 16, No. 2, 2003, p. 335-343.

Research output: Contribution to journalArticlepeer-review



  • 10

    Final published version, 185 KB, PDF document

Original languageUndefined/Unknown
Pages (from-to)335-343
Number of pages9
JournalSIAM Journal on Discrete Mathematics
Issue number2
Publication statusPublished - 2003
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1795055